# SDR AALA201901029011

- Difficulty date: December 29, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 34,621 hours, 13,323 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Damper
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE R2 DOOR CABIN DOOR PRESSURE LIGHT ILLUMINATED.  SERVICED THE R2 DOOR DAMPER IAW AMM 52-22-00.  NO DEFECTS NOTED.
